# SDR GUUA94353011811A

- Difficulty date: January 18, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N49543
- Make and model: Beech 1900D
- Aircraft serial: UE181
- Aircraft time: 31,940 hours, 37,279 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 456-468.25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP DISCOVERED CRACK BETWEEN FS 456 TO 468.25 BETWEEN STRINGERS 11R AND 12R ON CARGO FLOOR BULKHEAD. 288.  REPAIRED CRACK, INSTALLED DOUBLER 2.1 INCHES X 8.3 INCHES BETWEEN FS 456.00 TO 468.25.
